ADVERTISEMENT

Q. There is lower abdominal pain six days after discharge from COVID-19 treatment. Is it normal?

Answered by
Dr. Satyajit Jalinder Pawar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 13, 2021

Hi doctor,

The patient was discharged after COVID treatment six days ago. He feels sudden pain in lower abdomen today. He has taken tablets for five days. But one tablet Mucinac 600 alone we got only after first three days of taking other tablets. Could that be a problem or is this a normal stomach ache?

Current medications:

Tablet Mucinac 600 morning and night.
Tablet Zincovit.
Tablet Montair LC.
Tablet Limcee.

#

Hello,

Welcome to icliniq.com.

I have gone through your query. Based on which the patient was discharged, and now he is having pain in the lower abdomen.

Tablet Mucinac is given to reduce dryness and improve lung function. Pain is not related to that.

It is essential to know that even after recovery, there are chances of complications till three months. So I would not advise ignoring this pain if it is persistent. Also, as you have heard, there is an increased risk of black fungus (mucormycosis) in COVID-19 patients.

Can you please tell me the following regarding his condition?

1) Did he require oxygen?

2) How were the blood reports at discharge?

3) Is there any urinary burning?

4) Does he have loose motions?

5) How many days have passed since he first became symptomatic?

I would suggest you with tablet Ultracet (Tramadol 37.5 mg and Paracetamol 325 mg) for pain. If you can provide me with these details, I would be able to help you further.

Thank you.

Thank you doctor,

It has been six days since discharge, and he has not required oxygen. He needed oxygen when he was admitted. He was in ICU for two days of the total eight days in the hospital. I have uploaded the discharge blood report. Please have a look at it. Yes, a slight burning is there while passing urine. There is no loose motion. It has been four weeks since he first showed COVID symptoms. The stomach pain started around midnight today.

#

Hello,

Welcome back to icliniq.com.

The blood reports appear good. CRP (C-reactive protein) and D-dimer are not that high with mildly elevated WBC (white blood cells) count.

Burning in urine and pain in the lower abdomen could be due to urinary infection.

Is he able to pass urine usually?

How severe is the pain?

Has he taken any medication for pain? And has it reduced?

Take plenty of water. I would suggest syrup Cital (Disodium Hydrogen Citrate) and tablet Ultracet (Tramadol 37.5 mg and Paracetamol 325 mg) for pain. Keep watching for fever. Also, I would suggest starting him on antibiotics like tablet Nitrofurantoin from tomorrow.

If there is no improvement in symptoms by tomorrow, consider doing USG (ultrasonography) of abdomen and pelvis and urine routine.

Thank you.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
A Patient's Guide to Recurrent Urinary Tract Infections

1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections ...   Read full

I am getting recurrent urinary tract infections even after taking antibiotics. Why?

.. pain due to prostatitis. It is a difficult condition to treat. I suggest you avoid activities that aggravate prostatitis such as prolonged sitting or bicycling. You can take supplements containing echinacea, garlic, goldenseal to reduce your infla...   Read full

Is my lower abdominal pain pointing towards Crohn's disease?

The lower abdominal discomfort did not disappear and the stool has not formed yet ... Hi doctor, I had severe abdominal pain with diar...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


My triglycerides level was 207 mg/dL. Is it necessary to take medicine?
Hi doctor, Recently, I got a lipid profile done, and the triglycerides level was 207 mg/dL, apart from that everything ...  Read more»
My lipid test report shows quite high values. Kindly advice.
Hello doctor, I am 35-years-old. My cholesterol level is 222, triglycerides 87, HDL (cholesterol) 60, LDL (cholesterol)...  Read more»
Triglycerides - Causes, Medications, Symptoms, Risk Factors, and Treatment
Triglycerides are derivatives of glycerol and fatty acids. They might sound simple but the causes and symptoms contribut...  Read more»

Ask your health query to a doctor online?

Ask a General Medicine Physician Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.